1 |
H. Budak, Generalizations of Opial type inequalities in two variables using pnorms, Transylvanian Journal of Mathematics and Mechanics, 11 (1-2) (2019), 63-75.
|
2 |
Z. Changjian, and W. Cheung, On improvements of Opial-type inequalities, Georgian Mathematical Journal, 21 (4) (2014), 415-419.
|
3 |
W.S. Cheung, Some new Opial-type inequalities, Mathematika 37 (1990), 136-142.
DOI
|
4 |
W.S. Cheung, Some generalized Opial-type inequalities, J. Math. Anal. Appl. 162 (1991), 317-321.
DOI
|
5 |
W.S. Cheung, On Opial-type inequalities in two variables, Aequationes Mathematicae 38 (1989), 236-244.
DOI
|
6 |
W.S. Cheung, Opial-type inequalities with m functions in n variables, Mathematika 39 (2) (1992), 319-326.
DOI
|
7 |
S. S. Dragomir, Generalizations of Opialis inequalities for two functions and applications, Preprint RGMIA Res. Rep. Coll. 21 (2018), Art. 64.
|
8 |
C. T. Lin and G. S.Yang, A generalized Opial's inequality in two variables, Tamkang J. Math. 15 (1984), 115-122.
|
9 |
B. G. Pachpatte, On Opial-type integral inequalities, J. Math. Anal. Appl. 120 (1986), 547-556.
DOI
|
10 |
Z. Opial, Sur une inegaliti, Ann. Polon. Math. 8 (1960), 29-32.
DOI
|
11 |
B. G. Pachpatte, Some inequalities similar to Opial's inequality, Demonstratio Math. 26 (1993), 643-647.
|
12 |
B. G. Pachpatte, A note on some new Opial type integral inequalities, Octogon Math. Mag. 7 (1999), 80-84.
|
13 |
B. G. Pachpatte, On some inequalities of the Weyl type, An. Stiint. Univ. "Al.I. Cuza" Iasi 40 (1994), 89-95.
|
14 |
B. G. Pachpatte, On Opial type integral inequalities, J. Math. Analy. Appl. 120, 547-556 (1986).
DOI
|
15 |
B. G. Pachpatte, On two inequalities similar to Opial's inequality in two independent variables, Periodica Math. Hungarica 18 (1987), 137-141.
DOI
|
16 |
B. G. Pachpatte, On an inequality of opial type in two variables, Indian J. Pure Appl. Math. 23 (9) (1992), 657-661.
|
17 |
B.C. Pachpatte, On two independent variable Opial-type integral inequalities, J. Math. Anal. Appl. 125 (1987), 47-57.
DOI
|
18 |
R.P. Agarwal and P. Y. H. Pang, Sharp opial-type inequalities in two variables, Appl Anal. 56 (3) (1996), 227-242.
DOI
|
19 |
B.C. Pachpatte, On Opial type inequalities in two independent variables, Proc. Royal Soc. Edinburgh, 100A (1985), 263-270.
DOI
|
20 |
H. Budak and Sarikaya, Refinements of Opial type inequalities in two variables, ResearchGate Article: www.researchgate.net/publication/329091454.
|
21 |
B.C. Pachpatte, Inequalities of Opial type in three independent variables, Tamkang Journal of Mathematics 35 (2) (2004), 145-158.
DOI
|
22 |
B.C. Pachpatte, On certain two dimensional integral inequalities, Chinese J. Math. 17 (4) (1989), 273-279.
|
23 |
B.C. Pachpatte, On multidimensional Opial-type inequalities, J. Math. Anal. Appl. 126 (1) (1987), 85-89.
DOI
|
24 |
B.C. Pachpatte, On some new integral inequalities in ceveral independent variables, Chinese Journal of Mathematics 14 (2) (1986), 69-79.
|
25 |
H. M. Srivastava, K.-L. Tseng, S.-J. Tseng and J.-C. Lo, Some weighted Opialtype inequalities on time scales, Taiwanese J. Math. 14 (2010), 107-122.
DOI
|
26 |
J. Traple, On a boundary value problem for systems of ordinary differential equations of second order, Zeszyty Nauk. Univ. Jagiello. Prace Mat. 15 (1971), 159-168.
|
27 |
C.-J. Zhao and W.-S. Cheung, On Opial-type integral inequalities and applications, Math. Inequal. Appl. 17 (1) (2014), 223-232.
|
28 |
G. S. Yang. Inequality of Opial-type in two variables, Tamkang J. Math. 13 (1982), 255-259.
|